EconPapers    
Economics at your fingertips  
 

Using the Censored Gamma Distribution for Modeling Fractional Response Variables with an Application to Loss Given Default

Fabio Sigrist and Werner A. Stahel

ASTIN Bulletin, 2011, vol. 41, issue 2, 673-710

Abstract: Regression models for limited continuous dependent variables having a non-negligible probability of attaining exactly their limits are presented. The models differ in the number of parameters and in their flexibility. Fractional data being a special case of limited dependent data, the models also apply to variables that are a fraction or a proportion. It is shown how to fit these models and they are applied to a Loss Given Default dataset from insurance to which they provide a good fit.

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (16)

Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:astinb:v:41:y:2011:i:02:p:673-710_00

Access Statistics for this article

More articles in ASTIN Bulletin from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Kirk Stebbing ().

 
Page updated 2025-03-19
Handle: RePEc:cup:astinb:v:41:y:2011:i:02:p:673-710_00